Alert archive / Tennessee / River Flood Advisories in 2010
River Flood Advisory 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Jan 24, 2010, 12:19 PM CST for Bedford County, Tennessee. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2010, 12:19 PM CST (18:19 UTC)
- Expired
- Jan 24, 2010, 6:12 PM CST
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wartrace Creek at Wartrace (WRTT1). The gauge peaked at 9.54 ft at Jan 24, 2010, 2:00 PM CST.
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03597590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 24, 10:57 AM CST, 1 hour 22 minutes earlier.
Area forecast discussion, Jan 24, 10:57 AM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1057 AM CST SUN JAN 24 2010 .UPDATE... NORTH TO SOUTH OCCLUDED FRONT DOWN ALONG AND JUST EAST OF INTERSTATE 65 AT 16Z WITH RAIN CONTINUING ACROSS EAST HALF OF MID STATE AND ALONG PLATEAU. MORE SCATTERED SHOWERS WEST OF FRONT THAT WILL BE AROUND MUCH OF THE DAYLIGHT HOURS. FRONT SHOULD MOVE EAST AND BE ALONG PLATEAU AROUND NOON. A COLD FRONT AT 16Z EXTENDS DOWN THROUGH THE MID MISSISSIPPI VALLEY WITH THE LEADING EDGE TO ABOUT SAINT LOUIS AND EXTENDS ACROSS NORTHWEST ARKANSAS THEN BACK INTO NORTH CENTRAL TEXAS. THIS FRONT HAS SOME COLD AIR BEHIND IT AND WILL REPRESENT AN AIR MASS CHANGE FROM MARITIME TROPICAL TO CONTINENTAL POLAR FOR THE MID STATE TONIGHT. A 1040 MILLIBAR CENTER IS LOCATED IN THE NORTHWEST TERRITORIES NORTH OF BRITISH COLUMBIA. THE FRONT WILL ENTER THE MID STATE AROUND 00Z TODAY AND MOVE QUICKLY SOUTHEAST. 12Z MODELS CONTINUE TO BRING TEXAS LOW PRESSURE SYSTEM ACROSS NORTH LOUISANA...INTO CENTRAL MISSISSIPPI/ALABAMA THURSDAY NIGHT AND THEN ACROSS NORTH CENTRAL GEORGIA ON FRIDAY. 1040 MILLIAR HIGH PRESSURE CENTERED OVER NORTHWEST IOWA DURING THIS TIME FRAME. THUS...THE POTENTIAL EXISTS FOR WINTRY WEATHER IN THE MID STATE BEGINNING THURSDAY AFTERNOON IN THE NORTHWEST AND ACROSS ALL OF MIDDLE TENNESSEE THURSDAY NIGHT INTO FRIDAY. BOYD && .PREV DISCUSSION... /ISSUED 601 AM CST SUN JAN 24 2010/ UPDATE...FOR 12Z AVIATION DISCUSSION. AVIATION...12Z AVIATION DISCUSSION. UNCERTAINTIES...CEILING HEIGHT TIMING PROGRESSI0NS/FOG FORMATION AOA 25/06Z/WIND SPEED TIMING DECREASES THRU 25/12Z. SFC COLD FRONT WILL MOVE SLOWLY...AND EXIT E PORTIONS BY 25/03Z. LIGHT SHWRS EXPECTED THRU 25/02Z CSV. WRAP AROUND MOISTURE POSSIBLE ..ESPECIALLY PLATEAU...WILL PROVIDE FOR MVFR CEILINGS...AS UPPER TROUGH MOVES INTO REGION. SOME CLOUD COVER BREAKS EXPECTED AOA 25/06Z...THUS CAN NOT RULE OUT MVFR FOG VSBYS RESTRICTIONS PER PLENTIFUL LOW LEVEL MOISTURE POTENTIAL. WIND GUSTS SHOULD DISSIPATE ACROSS MID STATE W TO E BY 24/15Z. PREV DISCUSSION... /ISSUED 554 AM CST SUN JAN 24 2010/ DISCUSSION... WIND GUSTS ARE NOW BELOW 30 MPH AT MOST LOCATIONS. WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 6 AM CST. WILL ISSUE UPDATE SHORTLY THEREAFTER. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 24, 6:04 AM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 604 AM CST SUN JAN 24 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-251200- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 604 AM CST SUN JAN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINTRY PRECIPITATION POSSIBLE TOWARD THE END OF WEEK. EVENT STILL FOUR OR FIVE DAYS AWAY...BUT THE LIKELIHOOD IS ON THE INCREASE. 31/JBW
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 9:00 AM CST | River Flood Warning | OHX | Bedford | 23 hr |
| Jan 24, 11:31 AM CST | Areal Flood Advisory | OHX | Clay, Fentress, Overton, Pickett | 4 hr |
| Jan 24, 12:33 PM CST | Areal Flood Advisory | OHX | Cumberland, DeKalb, Grundy, Jackson, Putnam, Van Buren and 2 more | 3 hr |
| Jan 24, 1:09 PM CST | Flash Flood Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, Van Buren and 2 more | 3 hr |
| Jan 24, 3:58 PM CST | Severe Thunderstorm Warning | OHX | Robertson | 32 min |
| Jan 24, 4:07 PM CST | Tornado Warning | OHX | Robertson | 8 min |
Nearby
River Flood Advisories in Tennessee, 2010Every river flood advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.